The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.07 - July (1989 vol.38)
pp: 968-985
ABSTRACT
A new balanced multidimensional tree structure called a k-dimensional balanced binary tree, where k is a positive integer, is presented and integrated. It is shown that the data structure can be used to manage a set of n k-dimensional data items such that access, insertion, and deletion operations can be supported in O(log n+k) time. The data structure is a multidimensional generalization of a
INDEX TERMS
balanced multidimensional tree structure; k-dimensional balanced binary tree; positive integer; data structure; access; insertion; deletion; data structures; trees (mathematics).
CITATION
V.K. Vaishnavi, "Multidimensional Balanced Binary Trees", IEEE Transactions on Computers, vol.38, no. 7, pp. 968-985, July 1989, doi:10.1109/12.30849
19 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool